# SDR HEEA0012803

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Antenna
- Part number: 071143100
- Condition: Failed
- Location: Loran
- Component: KT83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN LOSES SIGNAL.  UNIT HAS PREVIOUS WRITE UPS FOR THIS COMPLAINT.
